Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Rashes on the arm. Taking prednisone. On penicillin for abscess tooth. Rashes spreading over the body. Due to the medications?

I went to er for bad rash on upper arms and under arm. They prescribed me prednisone for twenty days. I went back two days later for abcess tooth they gave me penicillin and my rash is now spread on back of legs front of thieghs and neck and my bottom lip. I stopped penicillin and prednisone but started prednisone like directed
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Dermatologist 's  Response
Thanks for writing in.

The condition you are suffering from can be drug rash,urticaria,contact dermatitis etc.
Penicillin can give rise to rash as described by you.
Proper examination KOH scraping,patch testing,skin biopsy may be required for diagnosis.
Prednisolone is a steroid and long term intake is not advisable.

Consider visiting your GP or dermatologist for proper diagnosis and treatment.
You can take tab.Zyrtec for itching till you visit a doctor. Also you can apply soothing Calamine lotion over the affected area.

Hope this helps.
MD Dermatology.
Answered: Fri, 28 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor